| Model Number |
V+O+C+S+N, ENGLISH |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of its alarm not functioning as expected was confirmed.Ventec observed that the device was intermittently silencing the audible alarm unprompted at startup.Ventec replaced the control board to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined the cause of the reported issue to be the control board.
Event or Problem Description
It was reported that the device needed service.Upon evaluation of the device, ventec observed that its alarm was not working as expected.The device was intermittently silencing the audible alarms at start up.There were no reports of patient involvement associated with the reported event.